# SDR CALA2024070201952

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 110,203 hours, 25,695 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: UNKNOWN
- Condition: Tripped
- Location: Rt Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS B A FLAP POSITION DOES NOT AGREE WITH THE FLAPS POSITION SELECTION FLAPS AT 20 WHEN HANDLE SELECTED TO 25 SDR SELECTED FOR GO AROUND FOR FLAP ISSUE TROUBLESHOOTED PER B757 FIM 27-51 FAULT TREE 808. FSEU BITE C/OU ANSMISSION. RESET OVERLOAD INDICATOR AND FLAP OPS C/OUT FROM UP T. NO EXISTING FAULTS ON FSEU AND FAULT HISTORY NOT SHOWING TE F TO 30 TWICE. OVERLOAD IND STAYED IN AFTER FLAP OPS. TOMC INFORME LAPS CORRELATED FAULTS. INSP''D ALL 8 OVERLOAD INDICATORS ON FLAP D. NO HISTORY. OK FOR SVC IAW FIM 27-51 T808. NOT ON SDR LIST TRANSMISSIONS FINDING #8 TRIPPED. RT WING MOST OUTBOARD FLAP TR
